Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Inflamed gums, bleeding. Was on prednisone. Had herpes. Is this a sign of fibromyalgia?

Answered by
Dr.
Dr. Shafi Ullah Khan

General & Family Physician

Practicing since :2012

Answered : 3614 Questions

default
Posted on Wed, 27 Nov 2013 in Skin Hair and Nails
Question: I have had canker sores my whole life. Now think I have gum disease. I was at dentists a yr ago and all fine. Teeth are chipping at bottom. Bits of brown on them - all in front. Painful to brush - so sensitive. Bleeding - inflamed red gums and painful. Don't know how fast this cud happen. I now have my menstrual cycle so I know it adds to it. It is part of herpes simplex too. I am 41 - under lots of stress. Had shingles at 12 yrs old - chicken pox twice. But have other symptoms - diareaha for 2 yrs daily. PAINFUL abdominal cramping - always. Vomit sometimes. Always nausea. I was on 7 diff anti- depressants in 3 yrs - dr pushed whatever ones the pharm co was pushing. I do drink wine - started smoking again - and I know tht is a contributor. I am afraid to go to dr cause they just keep putting me on more crap. Was on prednisone - evil one. Was on percocets frm 30 5mg a month and they upped me to 150 pills 10 mg a month. I KNOW The whole addiction realm. Never let myself get there - asked doc to lower me to 7.5 then 5 mg of percs. Weaned myself off by myself - no issues with percs. But my pain still there. Then they said I had fibromyalgia. But also weaned off viibryd same time. then been on Xanax sparingly for 3 yrs - - but didn't take tht for 5 days and was a mess. Confused - memory loss - etc. so went bk on as needed - going off anti D's - percs and Xanax was too much. And did at home with 3 little boys - and can't function at all. I was very sick as a baby - ecoli - staph infection. Not a hypochondriac but always know had some kind of auto immune def disease. Marriage issues and hubby patient - then not. Don't feel normal but don't know wht normal is anymore. Also on adderall still - instant and xr - so body is way mixed up and so is brain. Was having brain zaps too. I have no idea where to start - hate leaving house. Worked all time till laid off. I have a college degree - accountant - grew up in wealthy area - best schools. But feel like losing myself and want to feel normal again. Told husband I can't do this alone. He always yelling at me and doesn't get it. Have addition - alcoholism - depression all of it in my family. Just feel lost!!
doctor
Answered by Dr. Shafi Ullah Khan 2 hours later
Brief Answer: gastrointestinal/psychiatric/autoimmune. Detailed Answer: Hello madam! i went through your troubles. they need to be addressed one by one.lets start with 1- canker sores/aphthous ulcers AKA recurrent aphthous ulcers are have many etiologies. in your case, your history of smoking and alcohol with previous history of herpetic stomatitis., you need to care for the oral hygiene and all oral issues are because of it.your gut is in trouble (diarrhoea, cramping, vomiting, previous smoking alcoholism) altogether adds to the gastrointestinal dysfunctions. take care of it.use fiber, healthy bowel habits, proper routine, early to bed early to rise, some antispasmodics, some oral gargles, some good oral anesthetic gels some pain relieving dental creams, vitamin c, avoidance of Gut stimulants like spices, westernised diets, caffeine etc, and you will start feeling the difference. and also your usage of gluco corticoids have compromised your immune status of oral hygiene adding to the trouble for symptomatic treatment of aphthous ulcers stop smoking and alcohol drinking start vitamin B12 orally. taper your glucocorticoids slowly. usee topical hydrocortisone betamethsone gels for ulcers topical tetracyclines over the ulcer will help it heal fast and prevent infection and stomatitis. use benzadymine hydrochloride mouth wash. chlrhexidine gluconate and bioadhesive rinses willhelp i am sure above treatments will help. if resistant step up to immunomodulation by thalidomides etc will be necessary. 2-Gut issues (diarrhoea, vomiting , nausea etc) part of the reason for it are drugs like oxycodones/percocets ( narcotics lower the gut motility) add to the trouble. and also the adderal/amphetamines, these are respomnsible for your diarrhoea , mood swingsabdominal pains, headaches, sleeplessness,and appetite lossand anxiety. so you should ask a doctor to stop them for you, the other issue is the psychological perspective. you have a lot on your plate and i am sorry for your troubles. you have the right to have a good loving husband and co operative surroundings. but you can not pay the price of your own XXXXXXX for that. remember if your antidepressants increase from 7 to 14 and you take all the xanax, it wont fix your issue. issue lies to get out and see the other face of life. you need a psychotherapy sessions with a good psychologist who will help you fight and guide you to manage the troubles. plus Type A personalities ( people who take alot of stress) is also the reason for gut troubles and aphthous ulcers. get some groups sign up which involves domestic issues and transitonal phases of life and share your feelings. they will help you calm down. get a healthy excercise, regular meals and sleep etc to get back to normal. life is too long to be wasted on useless troubles. you have the right to remain happy,, get some sessions please for your own happiness sake.you are well educated woman with a perfect back ground. you can do it. cheers. 3-Immune status verification past history of staph and ecoli infections are not significant in your issues. as you have gastro intestinal symptoms(nausea, dyspepsia, cramping etc)., neuro psychiatric symptoms(psychosis) and oral ulcers, i am suspecting some auto immune condition like SLE , behce't etc. i would advise you to check for ANA, Anti Double stranded DNA antibodies, C3 C4 complements assays to rule out the autoimmune disorders. You want to feel normal? i promise you will feel normal. follow my leads, do as i told you to. and see the miracles of life. i have seen worse. you can do it. i will be here to get you out of the trouble and put you back on track. Only you matter and you should know it. If you have any follow up questions ask me, other wise kindly close the discussion and rate the answer, i hope i was of some help. Regards Dr Khan
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication ,   ,  

Recent questions on  Adderall

doctor1 MD

I took 50mg of adderall(non prescribed) and drank on it for new years.. The next day I started to feel pressure on my left side of my chest and shortness of breath.. I m on my 2nd /3rd day and I m getting better I believe but still feel a little tightness and shortness of breath.. I was wondering when all of this will go away..... Thanks k you doctor.

doctor1 MD

Hi I'm 35 years old and take adderall a lot of adderall by any standard held by a responsible physician. My bloodwork was done and I was way above average in serum testosterone levels and low in hemocrites and in Vitamin D3. Everything else normal And I absolutely don't take steroids.

Ok here it is . Embarrassingly it's come to my attention that my sperm is like toxic , sour maybe even unhealthy as a substance that should enter any oraface with mucosa. Help me out is there a way I can do anything about this .

doctor1 MD

how many years should a young man have to take Adderall just because he says he is better when taking it. Well I think I would function better with it also but my doctor doesn t think so. It cant be good for your heart. I have two nephews, one 33yrs + one 22yrs .Both have been taking this drug since16yrs old. the older also drinks a lot of Red Bull daily. what s your opinion on this?

doctor1 MD

Hi, I m bipolar, and we are switching me from 3 mg risperidone, to 10 mg olanzapine. I have been on risperidone for over 14 years, but was on zyprexa for a few years before that, but I don t remember the dosing I was taking then. I am concerned that I will be dosed to heavily, and will have a sleep hangover , as I took my first dose last night, and feel pretty lethargic right now. I do work full time, and can t afford to feel lethargic. I am on 20 mg of Adderall right now as well, and took that, however, I still feel kind of lethargic. Would you recommend maybe 7.5 mg of olanzapine to cut back on the sleep hangover effect?

doctor1 MD

Can discontinuation of perscription adderall cause muscle aching? What does adderall do to muscle tissue? Thank you.

doctor1 MD

Currently taking Zonegram for migraines, lexapro for mild depression and cymbalta for mild depression a anxiety . along with adderall for years i have been complaining of not being able to find words, and forgetfullness. I was tested about 1 year...

doctor1 MD

over the past year I have built up a high tolerance to 70mg Vyvanse taken 1 every morning. this past week it has completely stoped working. sometimes I actually think I must have forgotten to take it this morning would a drug holiday be the best...